MAUDE Adverse Event Report: BECTON DICKINSON PROTECTOR P53; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON PROTECTOR P53; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515107
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
When blending antibiotics pip/taz its leaking between the vial of the bottle and the protector.When did the incident occur? during use.
 
Additional Manufacturer Narrative
(b)(4).Initial mdr submission.A follow up mdr will be submitted if additional information becomes available.Device problem code: a0504 - leak / splash.Patient problem code: f24 - insufficient information.
 
Event or Problem Description
Additional information: the patient was not harmed and the protector is attached manually 2 there is no sample available.When blending antibiotics pip/taz its leaking between the vial of the bottle and the protector.When did the incident occur? - during use.1 the protector is attached manually.2 there is no sample available.I have not got any answer from the customer about the lotnumber the patient was not harmed.
 
Additional Manufacturer Narrative
(b)(4) - follow up mdr for additional information.Annex code e updated from e2401 to e2403 - no clinical signs, symptoms or conditions annex code f updated from f24 - insufficient information to f26 - no health consequences or impact.No photos or physical samples that display the reported condition were available for investigation.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.As the lot involved in this incident is unknown, a device history review cannot be performed, and additional retained samples cannot be evaluated.Based on the available information we are not able to identify a root cause at this time.The m12 assembly fixture is recommended to ease the connection of the protector to the vial.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
PROTECTOR P53
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MDS DCHU
75 north fairway drive
vernon hills IL 60061
Manufacturer Contact
helen cox
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18072862
Report Number3003152976-2023-00488
Device Sequence Number7593827
Product Code ONB
UDI-Device Identifier00382905151071
UDI-Public(01)00382905151071
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515107
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer11/13/2023
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown